Main Subjects = 17-XX Nonassociative rings and algebras
Number of Articles: 7
1. Locally finite basic classical simple Lie superalgebras

Volume 43, Issue 6, November and December 2017, Pages 2027-2050

M. Yousofzadeh


2. On dimension of a special subalgebra of derivations of nilpotent Lie algebras

Volume 43, Issue 1, January and February 2017, Pages 79-93

S. Sheikh-Mohseni; F. Saeedi


3. Modules of the toroidal Lie algebra $\widehat{\widehat{\mathfrak{sl}}}_{2}$

Volume 43, Issue 1, January and February 2017, Pages 17-24

N. ‎Jing; C. Wang


4. On generalized reduced representations of restricted Lie superalgebras in prime characteristic

Volume 41, Issue 5, September and October 2015, Pages 1271-1285

Y. F. Yao; Y. Y. Li


5. On dimensions of derived algebra and central factor of a Lie algebra

Volume 41, Issue 5, September and October 2015, Pages 1093-1102

H. Arabyani; F. Saeedi


6. Solvable Lie algebras with $N(R_n,m,r)$ nilradical

Volume 41, Issue 4, July and August 2015, Pages 955-970

W. Mingzhong


7. Hyers-Ulam-Rassias stability of n-Jordan *-homomorphisms on C*-algebras

Volume 39, Issue 2, May and June 2013, Pages 347-353

Sh. Ghaffary Ghaleh; Kh. Ghasemi